Alert archive / Michigan / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 13, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at May 25, 2019, 3:41 PM EDT for Monroe County, Washtenaw County, Wayne County, Michigan. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2019, 3:41 PM EDT (19:41 UTC)
- Expired
- May 25, 2019, 4:18 PM EDT
- In force
- 37 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Monroe County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 76 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 4:00 PM EDT | TSTM WND DMG | 3 N Flat Rock, MI | TREE DOWN NEAR TELEGRAPH AND WEST ROAD. |
| May 25, 4:05 PM EDT | TSTM WND DMG | 1 N Monroe, MI | LARGE TREE LIMB DOWN PARTIALLY BLOCKING M125 BETWEEN GROVE AND COLE ROADS. |
| May 25, 4:15 PM EDT | TSTM WND GST 40 | 6 E Flat Rock, MI | MEASURED AT GROSSE ILE AIRPORT KONZ. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
395
WUUS53 KDTX 251941
SVRDTX
MIC115-161-163-252030-
/O.NEW.KDTX.SV.W.0013.190525T1941Z-190525T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
341 PM EDT Sat May 25 2019
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Northern Monroe County in southeastern Michigan...
Southwestern Wayne County in southeastern Michigan...
Southeastern Washtenaw County in southeastern Michigan...
* Until 430 PM EDT.
* At 341 PM EDT, a severe thunderstorm was located near Milan, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near,
Milan around 345 PM EDT.
Belleville, Maybee and Willis around 355 PM EDT.
Carleton around 405 PM EDT.
Flat Rock around 415 PM EDT.
Grosse Ile around 420 PM EDT.
Other locations impacted by this severe thunderstorm include Newport,
Brownstown Township, Whittaker, Gibraltar, Estral Beach, Sumpter
Township, New Boston, South Rockwood, Woodland Beach and Stony Point.
People attending Sumpter County Fest should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4205 8370 4221 8357 4217 8313 4212 8312
4205 8315 4202 8314 4196 8317 4190 8325
4190 8330 4185 8335
TIME...MOT...LOC 1941Z 280DEG 40KT 4213 8373
HAIL...<.75IN
WIND...60MPH
$$
DRK3 follow-up statements
583
WWUS53 KDTX 251957
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
357 PM EDT Sat May 25 2019
MIC161-252006-
/O.CAN.KDTX.SV.W.0013.000000T0000Z-190525T2030Z/
Washtenaw MI-
357 PM EDT Sat May 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHTENAW COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4197 8357 4198 8358 4220 8342 4217 8313
4213 8312 4205 8315 4202 8314 4196 8317
4190 8325 4190 8330 4188 8333
TIME...MOT...LOC 1956Z 276DEG 35KT 4210 8333
$$
MIC115-163-252030-
/O.CON.KDTX.SV.W.0013.000000T0000Z-190525T2030Z/
Monroe MI-Wayne MI-
357 PM EDT Sat May 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN MONROE AND SOUTHWESTERN WAYNE COUNTIES...
At 356 PM EDT, a severe thunderstorm was located over Flat Rock,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Flat Rock around 400 PM EDT.
Trenton and Grosse Ile around 410 PM EDT.
Other locations impacted by this severe thunderstorm include Newport,
Brownstown Township, Gibraltar, Estral Beach, New Boston, South
Rockwood, Woodland Beach, Stony Point, Riverview and Rockwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4197 8357 4198 8358 4220 8342 4217 8313
4213 8312 4205 8315 4202 8314 4196 8317
4190 8325 4190 8330 4188 8333
TIME...MOT...LOC 1956Z 276DEG 35KT 4210 8333
HAIL...<.75IN
WIND...60MPH
$$
TF044
WWUS53 KDTX 252010
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
410 PM EDT Sat May 25 2019
MIC115-163-252030-
/O.CON.KDTX.SV.W.0013.000000T0000Z-190525T2030Z/
Monroe MI-Wayne MI-
410 PM EDT Sat May 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN MONROE AND SOUTH CENTRAL WAYNE COUNTIES...
At 410 PM EDT, a severe thunderstorm was located near Grosse Ile, or
7 miles east of Flat Rock, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Monroe and south central Wayne Counties, including the
following locations... Gibraltar, Estral Beach, South Rockwood,
Woodland Beach, Stony Point, Woodhaven, Riverview, Rockwood and
Detroit Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4193 8333 4218 8325 4217 8313 4213 8312
4206 8315 4202 8314 4197 8316 4190 8325
TIME...MOT...LOC 2010Z 280DEG 40KT 4207 8312
HAIL...<.75IN
WIND...60MPH
$$
TF490
WWUS53 KDTX 252018
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
418 PM EDT Sat May 25 2019
MIC115-163-252028-
/O.CAN.KDTX.SV.W.0013.000000T0000Z-190525T2030Z/
Monroe MI-Wayne MI-
418 PM EDT Sat May 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE AND SOUTH
CENTRAL WAYNE COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
LAT...LON 4193 8333 4218 8325 4217 8313 4213 8312
4206 8315 4202 8314 4197 8316 4190 8325
TIME...MOT...LOC 2016Z 280DEG 40KT 4205 8300
$$
TFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 1:25 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 25, 1:25 PM EDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 125 PM EDT Sat May 25 2019 .AVIATION... TAFs are front end loaded with concerns as winds will be gusty out of the southwest to around 25 knots and a period of scattered thunderstorms from 18-22Z. Activity has already began as of 17Z with storms initiating west, south and east of the area. Forcing will arrive over the next few hours looking to focus better chances in the aforementioned window of time. Outside of CIG/VSBY restrictions with thunderstorm activity, primarily VFR conditions with rapid clearing behind a cold front later this evening. Winds will drop off this evening while veering from southwest today to northwesterly tonight. The front will become stalled west to east near the state line with the next system riding along it early Sunday morning. At this point looks to be just a CIG issue with precip holding to the south. For DTW...Best chance for thunderstorm activity will be from 19-22Z though cannot rule out an isolated storm popping up prior to that. CIGs will become MVFR near the storms and once again late tonight with a weak system passing to the south, otherwise VFR. .DTW THRESHOLD PROBABILITIES... * Moderate for tstorms in DTW airspace 18-22z. * Moderate for CIGS of 5kft or less this afternoon. Low for early Sunday morning. && .PREV DISCUSSION... Issued at 1148 AM EDT Sat May 25 2019 UPDATE... The morning update holds the line on convective potential for this afternoon. Early runs of high res guidance seem too weak/late for storms in SE Michigan despite bands of showers upstream extending from Illinois into northern Lower Michigan which indicate larger scale forcing is available. That being the case, the prudent approach is to respect convective potential from mid to late afternoon into early evening as daytime heating ramps up across southern Lower Michigan. Late morning satellite imagery shows more than adequate breaks in mid and high clouds for strong surface heating and as warm sector dewpoint surges into the mid and upper 60s. The result should be some realization of surface based CAPE around 2000 J/kg already shown in hourly mesoanalysis combined with a strong unidirectional wind profile punctuated by speed near 60 knots at 500 mb. A best estimate on timing is multicell cluster development 18-21Z presenting mainly a large hail threat south of the Tri Cities and northern Thumb where earlier heavy rainfall occurred. Storms then increase coverage and upscale into line segments with both large hail and damaging wind threats before exiting into Canada/Ohio late afternoon into early evening. PREV DISCUSSION... Issued at 348 AM EDT Sat May 25 2019 DISCUSSION... Deep layer warm/moist air advection well underway early this morning, sustained via a strengthening southwest gradient defining the backside of a slowly departing upper ridge axis. A rapid deterioration in mid level stability as this process unfolds driving a corridor of elevated convection stretching primarily from south- central lake MI northeast into the Tri-cities and thumb region. Meaningful mid level forcing will maintain residence through roughly mid morning across this corridor, before stripping northeast. This will maintain a window for additional development, with any stronger cells carrying the potential for small hail given the underlying instability above the residual near surface stable layer. Warm sector environment takes firm residence locally today, as the post-warm frontal airmass offers dewpoints of mid to possibly upper 60s by afternoon. While ensuing diabatic heating could be limited to some degree by high cloud debris from upstream convection, expectation for at least moderate insolation potential will establish an environment characterized by steep low level lapse rates for the afternoon period. Potential for the profile to remain slightly capped given proximity to the elevated height field just to the east. This suggests convective initiation will require some tangible forced ascent, which still remains somewhat ill-defined at this stage. Upstream convective trends through the morning will likely offer greater insight, as the possibility does exist for a remnant MCV to arrive coincident with peak heating. A localized response may also tend to focus near any ensuing outflow from early day activity and/or along a pre-frontal trough, with subsequent expansion in coverage thereafter. A general consensus of hi res model guidance continue to suggest the main window for convective development is centered 18z- 22z, with greater potential with south/eastward extent. The underlying environment would be supportive of organized multicell and linear structures, capable of both a wind and large hail threat during this time. Ongoing height falls focused mainly north of the border will ease a weak cold front into southeast Michigan tonight. This will bring a gradual increase in stability from north to south as low level drying commences in developing northerly flow. Southward progress of the front will tend to slow with time as the boundary becomes increasingly parallel with the mid level westerly flow. This will maintain a limited window for a secondary period of weak convection near the Ohio border overnight, as upstream convection spills eastward into the greater instability reservoir residing across the Ohio valley. A slightly cooler and drier environment will continue to seep into SE Michigan Sunday as the near surface boundary sags into Ohio and high pressure centers over the northern great lakes. With that said, there remains a signal within the model spectrum for some degree of convective debris to spill downstream and wash across lower Michigan during the daylight period. High degree of uncertainty given the setup and dependence on upstream evolution, but still worthy of a shower mention within a more pessimistic cloud forecast across southern sections. Temperatures will reside on the seasonable side, with highs in the 70s. Renewed strengthening of southwest flow along the western flank of the prevalent subtropical ridge will initiate another solid period of warm air advection across the midwest and great lakes early next week. This process may occur as early as late Monday locally, but will emerge in earnest Monday night backed by low level jet forcing and the possibility of a shortwave rippling across the advancing thermal gradient. Given the potential forcing and northward transport of moisture, this setup could yield a more widespread period of rainfall or elevated MCS during this time. Mild/moist conditions then in place for the midweek period, maintaining the potential for episodic bouts of showers and thunderstorms. MARINE... A pervasive thunderstorm threat remains the primary marine weather highlight to begin the weekend. Low pressure moving across the northern Great Lakes supports scattered to numerous storms across all marine areas for the remainder of the pre-dawn hours with potential for small hail. The associated cold front then forces activity mainly south of Lake Huron this afternoon but with greater severe weather potential for both wind and hail into this evening. Marine conditions otherwise consist of light to moderate wind and minimal wave impacts outside of thunderstorms. High pressure then brings dry weather to a larger portion of marine areas Sunday with the possible exception of western Lake Erie. Showers and thunderstorms increase again across the central Great Lakes Monday night. HYDROLOGY... Ongoing thunderstorms mainly north of M-59 will exit the area shortly after sunrise bringing basin-rainfall up to to one half inch with localized amounts of around 1 inch. The threat for t-storms will shift southeast into the Detroit Area this afternoon when similar rainfall potential can be expected. Locally higher rainfall totals are possible where multiple storms occur over the same area, however the potential for flooding is limited by rapid storm motion. The most likely flooding hazards are ponding of water on roads and in prone areas during brief heavy rainfall. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && AVIATION.....DRK UPDATE.......BT DISCUSSION...MR MARINE.......JVC HYDROLOGY....JVC You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, May 25, 3:55 AM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 355 AM EDT Sat May 25 2019 MIZ047>049-053>055-060>063-068>070-075-076-082-083-260800- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 355 AM EDT Sat May 25 2019 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight There is a chance of thunderstorms, mainly during the afternoon and evening hours. The potential does exist for storms to become severe, with the main window centered between 2 pm and 6 pm. The strongest storms will be capable of producing damaging wind gusts up to 60 mph, large hail and locally heavy rainfall. Storms will track to the east at 45 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a low chance of non-severe thunderstorms near the Ohio border on Sunday. The chance of thunderstorms exists areawide late Monday through Wednesday as a moist and unstable environment takes residence across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-260800- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 355 AM EDT Sat May 25 2019 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight There is a chance of thunderstorms, mainly during the afternoon and evening hours. The potential does exist for storms to become severe, with the main window centered between 2 pm and 6 pm. The strongest storms will be capable of producing damaging wind gusts up to 55 knots, large hail and locally heavy rainfall. Storms will track to the east at 40 knots. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a low chance of non-severe thunderstorms near the Ohio border on Sunday. The chance of thunderstorms exists areawide late Monday through Wednesday as a moist and unstable environment takes residence across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. MR
In the hours before
Local storm report, May 25, 10:12 AM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1012 AM EDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 NW COLUMBIAVILLE 43.18N 83.44W
05/25/2019 M2.59 INCH LAPEER MI TRAINED SPOTTER
5 HOUR RAINFALL TOTAL.
&&
DKOOKLocal storm report, May 25, 12:13 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1213 PM EDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN 2 W LAPEER 43.05N 83.36W
05/25/2019 M1.02 INCH LAPEER MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
1000 AM HEAVY RAIN CARO 43.49N 83.40W
05/25/2019 M1.52 INCH TUSCOLA MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0910 AM HEAVY RAIN 1 SE FRANKENMUTH 43.32N 83.73W
05/25/2019 M4.12 INCH SAGINAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN SAGINAW 43.42N 83.95W
05/25/2019 M2.45 INCH SAGINAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0730 AM HEAVY RAIN 8 NW SAGINAW 43.50N 84.06W
05/25/2019 M1.58 INCH SAGINAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0730 AM HEAVY RAIN LEXINGTON 43.27N 82.53W
05/25/2019 M2.91 INCH SANILAC MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN OWOSSO 43.00N 84.18W
05/25/2019 M1.05 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 2 WNW CLIO 43.19N 83.77W
05/25/2019 M2.74 INCH GENESEE MI COCORAHS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN VASSAR 43.37N 83.58W
05/25/2019 M4.32 INCH TUSCOLA MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0630 AM HEAVY RAIN CASS CITY 43.60N 83.18W
05/25/2019 M1.08 INCH TUSCOLA MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0630 AM HEAVY RAIN YALE 43.13N 82.80W
05/25/2019 M2.51 INCH ST. CLAIR MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
&&
KDKLocal storm report, May 25, 12:17 PM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1217 PM EDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 NW COLUMBIAVILLE 43.18N 83.44W
05/25/2019 M2.59 INCH LAPEER MI TRAINED SPOTTER
5 HOUR RAINFALL TOTAL.
0630 AM HEAVY RAIN CASS CITY 43.60N 83.18W
05/25/2019 M1.08 INCH TUSCOLA MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0630 AM HEAVY RAIN YALE 43.13N 82.80W
05/25/2019 M2.51 INCH ST. CLAIR MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0658 AM HEAVY RAIN 2 N SAGINAW 43.45N 83.95W
05/25/2019 M1.50 INCH SAGINAW MI TRAINED SPOTTER
5 HOUR STORM TOTAL
0700 AM HEAVY RAIN OWOSSO 43.00N 84.18W
05/25/2019 M1.05 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 2 WNW CLIO 43.19N 83.77W
05/25/2019 M2.74 INCH GENESEE MI COCORAHS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN VASSAR 43.37N 83.58W
05/25/2019 M4.32 INCH TUSCOLA MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0726 AM HEAVY RAIN SHIELDS 43.42N 84.07W
05/25/2019 M1.62 INCH SAGINAW MI TRAINED SPOTTER
5 HOUR STORM TOTAL
0730 AM HEAVY RAIN 8 NW SAGINAW 43.50N 84.06W
05/25/2019 M1.58 INCH SAGINAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0730 AM HEAVY RAIN LEXINGTON 43.27N 82.53W
05/25/2019 M2.91 INCH SANILAC MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0732 AM HEAVY RAIN 2 W PECK 43.26N 82.86W
05/25/2019 M1.81 INCH SANILAC MI TRAINED SPOTTER
6 HOUR STORM TOTAL
0734 AM HEAVY RAIN 4 WSW CHESANING 43.17N 84.21W
05/25/2019 M1.40 INCH SAGINAW MI TRAINED SPOTTER
6 HOUR STORM TOTAL
0800 AM HEAVY RAIN SAGINAW 43.42N 83.95W
05/25/2019 M2.45 INCH SAGINAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0910 AM HEAVY RAIN 5 E DAVISON 43.04N 83.42W
05/25/2019 M1.20 INCH LAPEER MI TRAINED SPOTTER
5 HOUR STORM TOTAL
0910 AM HEAVY RAIN 1 SE FRANKENMUTH 43.32N 83.73W
05/25/2019 M4.12 INCH SAGINAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
1000 AM HEAVY RAIN CARO 43.49N 83.40W
05/25/2019 M1.52 INCH TUSCOLA MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
1030 AM HEAVY RAIN 2 W LAPEER 43.05N 83.36W
05/25/2019 M1.02 INCH LAPEER MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
&&
KDKSpecial weather statement, May 25, 2:22 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
222 PM EDT Sat May 25 2019
MIZ061-062-251915-
Genesee MI-Lapeer MI-
222 PM EDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR LAPEER AND SOUTHEASTERN GENESEE
COUNTIES UNTIL 315 PM EDT...
At 221 PM EDT, Doppler radar indicated a strong thunderstorm near
Burton, or near Flint, moving east at 40 mph.
Winds in excess of 40 mph and pea size hail will be possible with
this storm.
This strong thunderstorm will be near...
Grand Blanc and Crossroads Village around 225 PM EDT.
Burton and Goodrich around 230 PM EDT.
Davison around 235 PM EDT.
Hadley around 240 PM EDT.
Lapeer and Metamora around 250 PM EDT.
Dryden and Lum around 300 PM EDT.
Imlay City around 305 PM EDT.
Other locations impacted by this storm include Atlas, Goodland
Township, Attica, Rankin, Elba, Kings Mill and Thornville.
LAT...LON 4289 8309 4288 8345 4288 8357 4287 8369
4286 8369 4286 8376 4307 8382 4320 8300
4289 8299
TIME...MOT...LOC 1821Z 257DEG 36KT 4297 8368
DRKSpecial weather statement, May 25, 2:44 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
244 PM EDT Sat May 25 2019
MIZ049-054-055-062-063-251945-
Huron MI-Tuscola MI-Sanilac MI-Lapeer MI-St. Clair MI-
244 PM EDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TUSCOLA...SANILAC...
LAPEER...ST. CLAIR AND SOUTHEASTERN HURON COUNTIES UNTIL 345 PM
EDT...
At 243 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Ubly to Hadley. Movement was east at 40 mph.
Winds in excess of 40 mph and pea size hail will be possible with
these storms.
Strong thunderstorms will be near...
Forestville around 300 PM EDT.
Dryden around 305 PM EDT.
Imlay City and Almont around 310 PM EDT.
Capac around 320 PM EDT.
Memphis and Emmett around 330 PM EDT.
Port Huron and Marysville around 345 PM EDT.
Other locations impacted by these storms include Goodland Township,
White Rock, Amador, Juhl, Silverwood, New Greenleaf, Fort Gratiot,
Deford, Fargo and Helena.
LAT...LON 4296 8242 4291 8246 4289 8274 4288 8345
4325 8347 4364 8324 4379 8306 4387 8262
4317 8247 4306 8242
TIME...MOT...LOC 1843Z 267DEG 36KT 4372 8282 4294 8341
DRKSpecial weather statement, May 25, 3:32 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
332 PM EDT Sat May 25 2019
MIZ075-076-082-083-252030-
Lenawee-Monroe-Washtenaw-Wayne-
332 PM EDT Sat May 25 2019
...A LINE OF SHOWERS WILL AFFECT MONROE...WAYNE...NORTHEASTERN
LENAWEE AND SOUTHEASTERN WASHTENAW COUNTIES...
At 332 PM EDT, radar indicated showers were located along a line
extending from Dixboro to near Britton. Movement was east at 40 mph.
Winds in excess of 40 mph are possible with these showers.
These showers will be near...
Ypsilanti and Dixboro around 335 PM EDT.
Dundee and Belleville around 345 PM EDT.
Canton around 350 PM EDT.
Ida around 355 PM EDT.
Romulus and Maybee around 400 PM EDT.
Taylor, Monroe and Greenfield Village around 405 PM EDT.
Carleton, Dearborn and Wyandotte around 410 PM EDT.
Detroit around 415 PM EDT.
Other locations impacted by these showers include Newport,
Melvindale, Whittaker, Gibraltar, New Boston, Woodland Beach,
Ridgeway, Stony Point, Bolles Harbor and Rockwood.
These showers may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4188 8398 4234 8370 4240 8286 4236 8288
4232 8306 4229 8309 4224 8313 4212 8312
4205 8315 4199 8313 4190 8325 4190 8330
4184 8335
TIME...MOT...LOC 1932Z 263DEG 36KT 4229 8366 4196 8387
TFThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 12:44 AM EDT | Special Weather Statement | DTX | Shiawassee | 61 min |
| May 25, 1:41 AM EDT | Special Weather Statement | DTX | Bay, Genesee, Lapeer, Midland, Saginaw, Shiawassee and 1 more | 2 hr |
| May 25, 2:59 AM EDT | Special Weather Statement | DTX | Genesee, Huron, Lapeer, Saginaw, Saint Clair, Sanilac and 2 more | 2 hr |
| May 25, 4:45 AM EDT | Areal Flood Advisory | DTX | Genesee, Lapeer, Saginaw, Tuscola | 8 hr |
| May 25, 5:07 AM EDT | Areal Flood Advisory | DTX | Saint Clair, Sanilac | 7 hr |
| May 25, 7:20 AM EDT | Areal Flood Warning | DTX | Saginaw, Tuscola | 5 hr |
| May 25, 9:15 AM EDT | Areal Flood Advisory | DTX | Lapeer, Sanilac, Tuscola | 3 hr |
| May 25, 12:50 PM EDT | River Flood Warning | DTX | Saginaw | 56 hr |
| May 25, 12:50 PM EDT | River Flood Warning | DTX | Bay, Saginaw | 4 days |
| May 25, 2:22 PM EDT | Special Weather Statement | DTX | Genesee, Lapeer | 53 min |
| May 25, 2:44 PM EDT | Special Weather Statement | DTX | Lapeer, Saint Clair, Sanilac | 61 min |
| May 25, 3:32 PM EDT | Special Weather Statement | DTX | Monroe, Wayne | 58 min |
| May 25, 3:45 PM EDT | Special Marine Warning | DTX | 34 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.